Multidimensional strong large deviation theorems

Chaganty, Narasinga R., Sethuraman, Jayaram . Journal of Statistical Planning and Inference 1996. 55 :265-280

Locate this article in:

Bibtex

@article{CIS-134874,
  Author = {Chaganty, Narasinga R. and Sethuraman, Jayaram},
  Title = {Multidimensional strong large deviation theorems},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {55},
  Year = {1996},
  Pages = {265--280},
  Keywords = {Limit theorem}
}

Similar articles